Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 2


Common Fixed Point Theorem in Fuzzy Metric Spaces with An Application in the Product Space

PP: 139-143
Manish Jain, Satish Kumar, Manoj Kumar,
The purpose of this paper is to investigate the existence and uniqueness of common fixed point for a pair of mappings using implicit functions. The mappings considered need not be commutative (nor minimal commutative) and the results are proved without making an appeal to the continuity of maps. At the end we give an application in the product spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved